MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.0X12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sudden Cardiac Death (2510)
Date of Event 04/26/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device not returned to manufacturer.Per general instructions - for form fda 3500a medwatch (for mandatory reporting), since the procedure was performed with two (2) devices from two (2) different lots (lnrus00031 and lnrus00037), two (2) separate mdrs were issued.The second lot (lnrus00031) is provided in the mdr under mfr report #3003084171-2018-00021.
 
Event or Problem Description
Initial information received (may 04, 2018): a (b)(6) yo female came into the er nonresponsive, dnr.Patient was then sent, intubated, to the cath lab for emergent catheterization.Initial angio revealed totally occluded lad.Physician performed multiple inflation angioplasty with apex 2.0x12 balloon over a bmw wire.Physician then deployed the 3.0x12 and the 2.5x17 elunir, proximal to distal, overlapped, and performed follow up angiography.Physician removed his guidewire, performed another angio and then determined the artery needed a third elunir distal to the two that had been deployed.At that time, thrombus was noted in the midsection of the stented segment, the physician was unable to rewire the lad and the patient succumbed while on the cath lab table.Additional information received (may 27, 2018): dnr= do not resuscitate / revive.The products were stored properly according to the instructions for use (ifu).The products were prepped according to instructions for use (ifu).The patient came to cath lab on heparin iv 100 units / hour.And additional 2000 units of heparin were administered during the procedure.Two acts were performed: 240 and 300.The patient prediagnosis was hypertension, chf and cva.The patient came to cath lab with st elevation mi.Totally occluded lad.There was no note on difficulty delivering the first two stents.The deployed stents order was proximal to distal.Post dilation was performed.The angiographic result of the first 2 stents was satisfactory.The physician did not note the thrombosis on the follow up angiogram performed before the wire was removed.The physician remove the wire after the first two stents since he felt he was finished with the intervention of the lad.The 3rd stent was required since the physician did angio after the wire was pulled and noted a third lesion, distal, that he felt needed another stent.The physician fail to rewire the lad since it began shutting down.Cardiac arrest was the cause of death.The angiographic results are not available for review.Per general instructions - for form fda 3500a medwatch (for mandatory reporting), since the procedure was performed with two (2) devices from two (2) different lots (lnrus00031 and lnrus00037), two (2) separate mdrs were issued.The second lot (lnrus00031) is provided in the mdr under mfr report #3003084171-2018-00021.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7555851
Report Number3003084171-2018-00022
Device Sequence Number1432788
Product Code NIQ
UDI-Device Identifier07290107013703
UDI-Public07290107013703
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/30/2019
Device Model Number3.0X12
Device Catalogue NumberLUN300R12US
Device Lot NumberLNRUS00037
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;